# SDR NACA20020041

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,697 hours
- Engine: Pwa R2800*
- Engine time: 540 hours
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Shorted
- Location: Nr 3 Engine
- Part time: 540 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN THE NR 3 ENGINE DUE TO DOUBLE SHORTED SECONDARY ON THE NR 10 CYLINDER.  REPLACED SPARK PLUGS, Y-LEAD, SHORT LEADS, AND COIL.
